MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIBIA TRAPTRAY CEM SZ 4F/4T

EXACTECH, INC. OPTETRAK LOGIC; LOGIC TIBIA TRAPTRAY CEM SZ 4F/4T
Model Number 02-012-41-4040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.Concomitant medical products: tibial insert (cn: 02-012-48-4009/sn: (b)(4).
 
Event or Problem Description
Patient had pain and subsequent revision of the tibial tray.The device will not be returned for evaluation as we are not able to take from hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision as reported, the initial right knee tka was implanted for patient was on (b)(6) 2015.This 63 y/o male patient who is slightly larger than average size complained of pain.And subsequent revision of the tibial tray on 10/01/2019.The device will not be returned for evaluation as we are not able to take from hospital.All available information received at this time.Upon further review, the pain may have been a result of patient conditions; however, this could not confirm because additional info was not available and the devices were not returned.(d11) concomitant device(s): tibial insert (cn: 02-012-48-4009 / sn: (b)(6).No information provided in the following section(s): a2, a3, a4, a5, b3, b5, b6, b7, and d6.The following section(s) have additional info: b3, g4, g7, h1, h2, h3, h6 and h7.
 
Event or Problem Description
As reported, the patient was initially implanted on (b)(6) 2015.The patient complained of pain and the tibial tray was revised on (b)(6) 2019.The device will not be returned for evaluation due to hospital policy.Upon further review, the pain may have been a result of patient conditions; however, this could not confirm because additional info was not available and the devices were not returned.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC TIBIA TRAPTRAY CEM SZ 4F/4T
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9208723
Report Number1038671-2019-00530
Device Sequence Number447301
Product Code JWH
UDI-Device Identifier10885862003232
UDI-Public10885862003232
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/22/2020
Device Model Number02-012-41-4040
Device Catalogue Number02-012-41-4040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2019
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date05/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;